# SDR JJBA201079826

- Difficulty date: February 1, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 25,104 hours, 35,055 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: APT761000100DW
- Part serial: 61232160
- Condition: Malfunctioned
- Location: Oil Pressure
- Part time: 22,385 hours, 31,546 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG OIL PRESSURE DROPPED TO 20 PSI.  FEATHERED NR1 PROP, NR1 OIL PRESSURE CAME BACK UP.  MX REPLACED NR1 OIL PRESSURE TRANSMITTER.  OPS CHECK SATISFACTORY.
